Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 7

Embeddings of algebras in derived categories of surfaces
Pieter Belmans and Theo Raedschelders.
Proc. Amer. Math. Soc. 145 (2017), 2757-2770
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Free products in the unit group of the integral group ring of a finite group
Geoffrey Janssens, Eric Jespers and Doryan Temmerman.
Proc. Amer. Math. Soc. 145 (2017), 2771-2783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An operadic proof of Baez-Dolan stabilization hypothesis
M. A. Batanin.
Proc. Amer. Math. Soc. 145 (2017), 2785-2798
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Adams operations on classical compact Lie groups
Chi-Kwong Fok.
Proc. Amer. Math. Soc. 145 (2017), 2799-2813
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounds for the first several prime character nonresidues
Paul Pollack.
Proc. Amer. Math. Soc. 145 (2017), 2815-2826
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Intersection patterns of finite sets and of convex sets
Florian Frick.
Proc. Amer. Math. Soc. 145 (2017), 2827-2842
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On symmetric 3-wise intersecting families
David Ellis and Bhargav Narayanan.
Proc. Amer. Math. Soc. 145 (2017), 2843-2847
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Zeros of polynomials of derivatives of zeta functions
Takashi Nakamura.
Proc. Amer. Math. Soc. 145 (2017), 2849-2858
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finiteness of the number of coideal subalgebras
Serge Skryabin.
Proc. Amer. Math. Soc. 145 (2017), 2859-2869
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A stationary phase type estimate
T. Alazard, N. Burq and C. Zuily.
Proc. Amer. Math. Soc. 145 (2017), 2871-2880
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Criteria for the existence of principal eigenvalues of time periodic cooperative linear systems with nonlocal dispersal
Xiongxiong Bao and Wenxian Shen.
Proc. Amer. Math. Soc. 145 (2017), 2881-2894
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localization of quantum states and landscape functions
Stefan Steinerberger.
Proc. Amer. Math. Soc. 145 (2017), 2895-2907
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A quantitative Riemann-Lebesgue lemma with application to equations with memory
Filippo Dell’Oro, Enrico Laeng and Vittorino Pata.
Proc. Amer. Math. Soc. 145 (2017), 2909-2915
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic normality of linear statistics of zeros of random polynomials
Turgay Bayraktar.
Proc. Amer. Math. Soc. 145 (2017), 2917-2929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp estimates of radial minimizers of $p$–Laplace equations
Miguel Angel Navarro and Salvador Villegas.
Proc. Amer. Math. Soc. 145 (2017), 2931-2941
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The monotonicity and convexity for the ratios of modified Bessel functions of the second kind and applications
Zhen-Hang Yang and Shen-Zhou Zheng.
Proc. Amer. Math. Soc. 145 (2017), 2943-2958
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mean proximality and mean Li-Yorke chaos
Felipe Garcia-Ramos and Lei Jin.
Proc. Amer. Math. Soc. 145 (2017), 2959-2969
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the rigidity and boundary regularity for Bakry-Emery-Kohn harmonic functions in Bergman metric on the unit ball in $C^{n}$
QiQi Zhang.
Proc. Amer. Math. Soc. 145 (2017), 2971-2979
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Atomic disintegrations for partially hyperbolic diffeomorphisms
Ale Jan Homburg.
Proc. Amer. Math. Soc. 145 (2017), 2981-2996
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups
Wojciech Bartoszek and Adam Śpiewak.
Proc. Amer. Math. Soc. 145 (2017), 2997-3003
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a counterexample related to weighted weak type estimates for singular integrals
Marcela Caldarelli, Andrei K. Lerner and Sheldy Ombrosi.
Proc. Amer. Math. Soc. 145 (2017), 3005-3012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An inequality for Cauchy products
Javad Mashreghi.
Proc. Amer. Math. Soc. 145 (2017), 3013-3016
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derivatives of isotropic positive definite functions on spheres
Mara Trübner and Johanna F. Ziegel.
Proc. Amer. Math. Soc. 145 (2017), 3017-3031
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hopf bifurcation at infinity and dissipative vector fields of the plane
Begoña Alarcón and Roland Rabanal.
Proc. Amer. Math. Soc. 145 (2017), 3033-3046
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pseudo-Anosov maps and continuum theory
Alfonso Artigue.
Proc. Amer. Math. Soc. 145 (2017), 3047-3056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Statistical stability for multidimensional piecewise expanding maps
José F. Alves, Antonio Pumariño and Enrique Vigil.
Proc. Amer. Math. Soc. 145 (2017), 3057-3068
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
New equations for central configurations and generic finiteness
Thiago Dias.
Proc. Amer. Math. Soc. 145 (2017), 3069-3084
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability of the solution of stochastic differential equation driven by time-changed Lévy noise
Erkan Nane and Yinan Ni.
Proc. Amer. Math. Soc. 145 (2017), 3085-3104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rigidity of entire self-shrinking solutions to Kähler-Ricci flow on the complex plane
Wenlong Wang.
Proc. Amer. Math. Soc. 145 (2017), 3105-3108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Biharmonic hypersurfaces in a sphere
Yong Luo and Shun Maeta.
Proc. Amer. Math. Soc. 145 (2017), 3109-3116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Li-Yau gradient bound for collapsing manifolds under integral curvature condition
Qi S. Zhang and Meng Zhu.
Proc. Amer. Math. Soc. 145 (2017), 3117-3126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On tangent cones in Wasserstein space
John Lott.
Proc. Amer. Math. Soc. 145 (2017), 3127-3136
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Bishop-type inequality on metric measure spaces with Ricci curvature bounded below
Yu Kitabeppu.
Proc. Amer. Math. Soc. 145 (2017), 3137-3151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the volume of sections of a convex body by cones
Matthieu Fradelizi, Mathieu Meyer and Vlad Yaskin.
Proc. Amer. Math. Soc. 145 (2017), 3153-3164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exit times densities of the Bessel process
Grzegorz Serafin.
Proc. Amer. Math. Soc. 145 (2017), 3165-3178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An arc graph distance formula for the flip graph
Funda Gültepe and Christopher J. Leininger.
Proc. Amer. Math. Soc. 145 (2017), 3179-3184
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The scale function and lattices
G. A. Willis.
Proc. Amer. Math. Soc. 145 (2017), 3185-3190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society